# SDR SWAA2012061404945

- Difficulty date: June 13, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 56,919 hours, 46,831 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 65C28110
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY --  LEADING EDGE FLAPS TRANSIT LIGHT ILLUMINATED DURING FLAPS 1 T/O NR 2 LEADING EDGE SLAT TRANSIT ON CAPTAINS SIDE ILLUMINATED (ORANGE) AND STALL SHAKER ACTIVATED.  REMOVED AND REPLACED NR 2 SLAT MID EXTEND SENSOR PER M/M.
